The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Embedding the hyperspaces of circle-like plane continua

Author: James T. Rogers
Journal: Proc. Amer. Math. Soc. 29 (1971), 165-168
MSC: Primary 54.55
MathSciNet review: 0273578
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The author shows that the hyperspace of continua of a circle-like plane continuum is embeddable in $ {E^3}$. The restriction to plane continua is necessary, for the hyperspace of a solenoid is homeomorphic to the cone over that solenoid and hence not embeddable in $ {E^3}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.55

Retrieve articles in all journals with MSC: 54.55

Additional Information

Keywords: Circle-like, continuum, inverse limit, solenoid, disk-like continuum, hyperspace of continua
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society